# SDR DALA1022909869

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,610 hours, 65,838 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Bs 1243 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN AFT ACCESSORY COMPARTMENT LT SIDE FRAME SPLICE AT BS 1243 STRINGER 9.  REPAIRED IAW SRM 51-10-2, SRM 51-10-4, SRM 51-30-5.
